MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-SYRINGE,LUER LOCK,5ML

MEDLINE INDUSTRIES LP; DBD-SYRINGE,LUER LOCK,5ML
Catalog Number DNSC83086A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6) 2024, the syringe was found broken inside the pack before surgery.There was one broken, flange/finger grip off the syringe.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024, the syringe was found broken inside the pack before surgery.There was one broken, flange/finger grip off the syringe.This syringe was thrown away and they used a syringe from their own stock and completed the surgery.There was no patient involvement.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(6) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-SYRINGE,LUER LOCK,5ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21354890
Report Number1417592-2025-00066
Device Sequence Number7854537
Product Code FMF
UDI-Device Identifier10888277040434
UDI-Public10888277040434
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDNSC83086A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown